MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT

Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT
Catalog Number HCS70004RD
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was "not putting out any air, the medicine is not moving at, no air comes out of the mouthpiece.It is on, it is running, it is not pushing out enough air to be effective.".
 
Additional Manufacturer Narrative
According to the customer, the nebulizer doesn¿t have "enough power" to consistently nebulize the medication; the device turns on but does not produce a steady stream of vapor, and the user has not incurred a serious injury and has not missed a medication as they¿ve been able to use their albuterol inhaler.Medline quality received one unit, visually inspected the sample and observed a clean filter, plugged the sample into a power source and turned it on; the sample turned on and it did mist, a digital flowmeter reading was 8 lpm, which meets product specifications, and the sample was opened to check for internal damages and defects.The reported issue was not confirmed with received sample, and medline was not able to confirm what may have caused the issue.The quality team will monitor this issue for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR, REUS AND DISP NEBULIZER KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50947535
Report Number1417592-2026-54458
Device Sequence Number9499662
Product Code BTI
UDI-Device Identifier00888277415068
UDI-Public00888277415068
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004RD
Device Lot Number6462311
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown